# SDR CA040220003

- Difficulty date: February 11, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A36
- Propeller: Hartzl HCB3TN3
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: 404EN16
- Condition: Contaminated
- Location: Mlg Selector
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND WHEN SELECTED. APPROXIMATELY 1-5 MINUTES GEAR EXTENDING WITH NO ADDITIONAL CREW ACTIONS. AIRCRAFT RETURNED TO MAINTENANCE BASE. AIRCRAFT EXPOSED TO -30 DEGREES COLD SOAK FOR APPROXIMATELY 3 HOURS. AIRCRAFT PREVIOUS OPERATED IN WARM CLIMATES FOR 20 YEARS. MAINTENANCE FOUND VERY DIRTY AND (GUMMED) SWITCHES IN LANDING GEAR CONTROL HANDLE. FIRST EXPOSURE TO COLD CONDITIONS SINCE IMPORT.
